Regulated functions with values in Banach space. (English) Zbl 07217264

Summary: This paper deals with regulated functions having values in a Banach space. In particular, families of equiregulated functions are considered and criteria for relative compactness in the space of regulated functions are given.


26A45 Functions of bounded variation, generalizations
46E40 Spaces of vector- and operator-valued functions
Full Text: DOI


[1] Brokate, M.; Krejčí, P., Duality in the space of regulated functions and the play operator, Math. Z. 245 (2003), 667-688 · Zbl 1055.46023
[2] Fraňková, D., Regulated functions, Math. Bohem. 116 (1991), 20-59 · Zbl 0724.26009
[3] Hönig, C. S., Volterra-Stieltjes Integral Equations. Functional Analytic Methods; Linear Constraints, North-Holland Mathematics Studies 16. Notas de Mathematica (56), North-Holland Publishing Company, Amsterdam-Oxford; American Elsevier Publishing Company, New York (1975) · Zbl 0307.45002
[4] Rudin, W., Principles of Mathematical Analysis, McGraw-Hill, New York (1964) · Zbl 0148.02903
[5] Schwabik, Š., Linear Stieltjes integral equations in Banach spaces, Math. Bohem. 124 (1999), 433-457 · Zbl 0937.34047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.